Počet záznamů: 1

Renormalized perturbation theories of Anderson localization: Self-consistent two-particle vertices

  1. 1.
    SYSNO0367098
    NázevRenormalized perturbation theories of Anderson localization: Self-consistent two-particle vertices
    Tvůrce(i)lupa Janiš, Václav (FZU-D) - lupa Pokorný, Vladislav (FZU-D)
    IdentifikaceJaniš, Václav (FZU-D) RID, RIVID
    Pokorný, Vladislav (FZU-D) RID, RIVID
    Zdroj.dok.lupa Annalen der Physik. Roč. 523, 8-9 (2011), s. 715-723
    Druh dok.Článek v odborném periodiku
    Jazyk dok.eng
    Země vyd.DE
    Klíč.slova diagrammatic expansion * self-consistent renormalizations * electron-hole symmetry
    Trvalý linkhttp://hdl.handle.net/11104/0201877